Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 295, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Sep 15, 2016, 8:11 PM CDT for Buffalo County, Dawson County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2016, 8:11 PM CDT (01:11 UTC)
- Expired
- Sep 15, 2016, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Dawson County, NE
The radar
The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 8:28 PM CDT | HAIL 1 | 2 W Sumner, NE | HWY 40 COVERED IN HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 5:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -2.7
The text
As transmitted.
750
WUUS53 KGID 160111
SVRGID
NEC019-047-160200-
/O.NEW.KGID.SV.W.0295.160916T0111Z-160916T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
811 PM CDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 900 PM CDT
* AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
OVERTON...OR 9 MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT
20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUMNER...MILLER AND EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9963 4105 9922 4104 9919 4074 9955
4079 9969
TIME...MOT...LOC 0110Z 206DEG 16KT 4083 9958
HAIL...1.50IN
WIND...60MPH
$$
PFANNKUCH2 follow-up statements
373
WWUS53 KGID 160127
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 PM CDT THU SEP 15 2016
NEC019-047-160200-
/O.CON.KGID.SV.W.0295.000000T0000Z-160916T0200Z/
DAWSON NE-BUFFALO NE-
827 PM CDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES...
AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
SUMNER...OR 15 MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 20
MPH. ANOTHER SEVRE THUNDERSTORM WAS LOCATED SOUTHEAST OF SUMNER AND
SOUTHWEST OF MILLER...ALSO MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUMNER...MILLER AND EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9963 4105 9922 4104 9919 4078 9950
4084 9964
TIME...MOT...LOC 0126Z 208DEG 16KT 4095 9954
HAIL...1.50IN
WIND...60MPH
$$
PFANNKUCH955
WWUS53 KGID 160139
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT THU SEP 15 2016
NEC019-047-160200-
/O.CON.KGID.SV.W.0295.000000T0000Z-160916T0200Z/
DAWSON NE-BUFFALO NE-
839 PM CDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES...
AT 839 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUMNER...OR 19
MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUMNER AND EDDYVILLE.
PLEASE NOTE...THIS IS A SEPARATE SEVERE THUNDERSTORM FROM THE ONE IN
THE MILLER AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9925 4089 9951 4092 9963 4105 9963
TIME...MOT...LOC 0139Z 206DEG 16KT 4100 9951
HAIL...1.75IN
WIND...60MPH
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 6:23 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 15, 6:23 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Hastings NE 623 PM CDT THU SEP 15 2016 .SHORT TERM...(This evening through Friday) Issued at 303 PM CDT Thu Sep 15 2016 The forecast centers around thunderstorms and the severe weather potential this evening and tonight. An upper low pressure system was moving east of the Rockies, lifting toward the Dakotas with a lead wave moving out of Wyoming into Nebraska. At the surface, low pressure was centered in western North Dakota with the surface trough and cold frontal boundary extending to the south through western Nebraska and Kansas. Cloud cover was prevalent across the majority of our cwa, with our southern zones the exception where clouds have begun to break. Looking for storm initiation to occur in western Kansas heading late this afternoon with the storms tracking northeast into our western counties this evening, with convection becoming more widespread heading into tonight across our cwa in increasing dynamics as the upper system moves into the Dakotas and the associated cold frontal boundary advances across the Central Plains. Instability parameters indicate instability in the 2000 to 2500 j/kg range with increasing shear of 30kts or so and the potential remains for strong to severe storms with large hail and damaging winds the primary hazards. Also have a concern for the potential for heavy rain in the moisture rich atmosphere with surface dewpoints in the mid and upper 60s and precipitable water values 175 percent of normal around an inch and half. Good rainfall rates and amounts are possible which could lead to localized flooding. The overnight period is looking very wet with convection lasting through the night, with the precipitation moving out early Friday. High presure builds southeast behind the front Friday with dry and seasonal conditions forecast with more prevalent sunshine. .LONG TERM...(Friday night through Thursday) Issued at 303 PM CDT Thu Sep 15 2016 The weekend period is shaping up to be nice weatherwise in fairly zonal but progressive flow behind the departing upper trough. There is a weak shortwave which translates across the plains which may generate light precipitation late Saturday, but there are still model differences with this next wave and prefer to go with a dry forecast than blanket low pops. A southern plains upper ridge axis expands north early next bringing a warming trend in temps, then flow transitions southwest around the middle of the week as a couple of Pacific troughs move onshore bringing intermittent chances for storms. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Friday evening) Issued at 623 PM CDT Thu Sep 15 2016 Confidence is fairly high that VFR ceiling/visibility will prevail through the vast majority of the period. The paramount concern is a chance of thunderstorms...potentially severe...affecting either terminal mainly during the 01z-09z time frame this evening/tonight. Attempted to highlight the main period of concern with a TEMPO group running from 02-06z at KGRI and 01-05z at KEAR. Should a storm directly affect the terminal, large hail and severe-criteria wind gusts cannot be ruled out. Otherwise, there appears to be an outside chance for at least a brief MVFR ceiling behind a passing weak cold front overnight, but for now have only "hinted" at this with a scattered MVFR cloud mention. Otherwise, confidence is fairly high that the latter half of the period (Friday daytime) is rain-free with only scattered VFR clouds. Aside from any possible enhanced thunderstorm winds, surface winds are expected to average under 12kt through the period, initially southerly to variable in direction right away this evening, and then eventually becoming more established from the northwest behind the passing front. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Fay LONG TERM...Fay AVIATION...Pfannkuch
Hazardous weather outlook, Sep 15, 2:46 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 246 PM CDT THU SEP 15 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 161200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 246 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT HOURS. THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE HAIL NEAR THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH. HEAVY RAINFALL MAY ALSO ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING FOR LOCATIONS EAST OF A LINE FROM OSBORNE KANSAS TO GENEVA NEBRASKA. THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND INTO THE OVERNIGHT HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Sep 15, 4:46 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
446 PM CDT THU SEP 15 2016
KSZ005-NEZ083-152230-
PHILLIPS KS-HARLAN NE-
446 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHILLIPS AND
SOUTHWESTERN HARLAN COUNTIES UNTIL 530 PM CDT...
AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PRAIRIE VIEW...OR 14 MILES EAST OF NORTON...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STAMFORD...PRAIRIE VIEW...LONG ISLAND AND WOODRUFF.
LAT...LON 4008 9963 4015 9960 4002 9928 3975 9957
3977 9963
TIME...MOT...LOC 2146Z 207DEG 17KT 3981 9963
JCBSpecial weather statement, Sep 15, 6:09 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT THU SEP 15 2016
NEZ073-152345-
PHELPS NE-
609 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHELPS COUNTY UNTIL 645
PM CDT...
AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOOMIS...OR NEAR HOLDREGE...MOVING NORTH-NORTHEAST AT 25 MPH.
PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOLDREGE AND LOOMIS...
BUT MAINLY RURAL AREAS OF CENTRAL PHELPS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4068 9955 4067 9950 4068 9944 4066 9938
4067 9933 4066 9929 4067 9926 4066 9924
4066 9921 4037 9944 4040 9960
TIME...MOT...LOC 2308Z 196DEG 20KT 4047 9949
PFANNKUCHSpecial weather statement, Sep 15, 6:46 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
646 PM CDT THU SEP 15 2016
NEZ061-160015-
BUFFALO NE-
646 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUFFALO COUNTY UNTIL 715
PM CDT...
AT 646 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ELM CREEK...OR 14 MILES WEST OF KEARNEY...MOVING NORTH AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS POTENTIALLY IMPACTED INCLUDE...
ELM CREEK...AMHERST AND MILLER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 255 AND 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4082 9943 4100 9940 4093 9910 4067 9931
4067 9933 4066 9937 4067 9942 4070 9942
4070 9943
TIME...MOT...LOC 2346Z 198DEG 27KT 4073 9937
PFANNKUCHLocal storm report, Sep 15, 6:54 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 7 N HOLDREGE 40.54N 99.38W
09/15/2016 M1.50 INCH PHELPS NE EMERGENCY MNGR
DIME TO PING PONG SIZED HAIL. ROADS AND GROUND COVERED IN
HAIL
&&
PBEDASpecial weather statement, Sep 15, 8:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
803 PM CDT THU SEP 15 2016
NEZ060-160130-
DAWSON NE-
803 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON COUNTY UNTIL 830
PM CDT...
AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OVERTON...OR 7 MILES EAST OF LEXINGTON...MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS POTENTIALLY IMPACTED INCLUDE...
OVERTON...SUMNER AND EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4104 9963 4096 9942 4083 9943 4072 9956
4080 9971
TIME...MOT...LOC 0103Z 207DEG 13KT 4081 9960
PFANNKUCHSpecial weather statement, Sep 15, 8:06 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 806 PM CDT THU SEP 15 2016 NEZ082-160130- FURNAS NE- 806 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FURNAS COUNTY UNTIL 830 PM CDT... AT 805 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM CENTERED NEAR EDISON...OR 26 MILES NORTH OF NORTON...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ARAPAHOE...BEAVER CITY...EDISON...HENDLEY AND HOLLINGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4005 9976 4009 9999 4034 9993 4033 9964 TIME...MOT...LOC 0105Z 196DEG 23KT 4022 9981 PFANNKUCH
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 8:03 PM CDT | Special Weather Statement | GID | Dawson | 27 min |
| Sep 15, 8:06 PM CDT | Special Weather Statement | GID | Furnas | 24 min |
| Sep 15, 8:23 PM CDT | Special Weather Statement | GID | Harlan | 37 min |
| Sep 15, 8:34 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan | 41 min |
| Sep 15, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 23 min |
| Sep 15, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 49 min |
| Sep 15, 8:59 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 31 min |
| Sep 15, 9:04 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Webster | 41 min |
| Sep 15, 9:06 PM CDT | Special Weather Statement | GID | Dawson, Gosper | 24 min |
| Sep 15, 9:19 PM CDT | Special Weather Statement | GID | Sherman | 41 min |
| Sep 15, 9:22 PM CDT | Special Weather Statement | GID | Howard, Nance | 38 min |
| Sep 15, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Nance | 19 min |
| Sep 15, 9:43 PM CDT | Special Weather Statement | GID | Buffalo | 47 min |
| Sep 15, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Nuckolls, Webster | 45 min |
| Sep 15, 10:06 PM CDT | Special Weather Statement | GID | Howard, Nance | 39 min |
| Sep 15, 10:31 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hall, Hamilton, Merrick, Nuckolls and 4 more | 44 min |
| Sep 15, 10:39 PM CDT | Flash Flood Warning | GID | Buffalo, Hall, Howard, Merrick, Nance, Sherman | 6 hr |
| Sep 15, 11:14 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.